# SDR AALA202508273563

- Difficulty date: August 11, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO RIGHT HAND TRANSITION PANEL CORRODED HAS LOOSE RIVET BS 727E. INSTALLED NEW RIGHT HAND TRANSITION PANEL ON TASK CARD NUMBER: 08C14053016/001.
